# SDR 2016FA0000103

- Difficulty date: February 26, 2016
- Submitted: February 26, 2016
- Operation: General aviation
- Aircraft: N341CJ
- Make and model: Saab 340B
- Aircraft serial: 340B350
- Aircraft time: 39,116 hours, 49,768 cycles
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: Activated
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

WHILE MOVING THROTTLES FORWARD FOR TAKEOFF AT ABOUT 30 PERCENT, LT ENGINE ITT RAISED TO 940 DEGREES FOLLOWED BY THE LT CHIP DETECTOR WARNING LIGHT.
